American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F07) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Richard S. Palais. The symmetries of solitons. Bull. Amer. Math. Soc. 34 (1997) 339-403. MR 1462745.
Abstract, references, and article information
View Article: PDF

[2] Luen-Chau Li. On the complete integrability of some Lax systems on ${\text{GL}}\left( {n,R} \right) \times {\text{GL}}\left( {n,R} \right)$. Bull. Amer. Math. Soc. 23 (1990) 487-493. MR 1028140.
Abstract, references, and article information
View Article: PDF

[3] J.-P. Françoise. The Arnol′d formula for algebraically completely integrable systems. Bull. Amer. Math. Soc. 17 (1987) 301-303. MR 903737.
Abstract, references, and article information
View Article: PDF

[4] R. J. Schilling. Generalizations of the Neumann system. Bull. Amer. Math. Soc. 14 (1986) 287-291. MR 828828.
Abstract, references, and article information
View Article: PDF

[5] P. Deift, L. C. Li, T. Nanda and C. Tomei. The Toda flow on a generic orbit is integrable. Bull. Amer. Math. Soc. 11 (1984) 367-368. MR 752800.
Abstract, references, and article information
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1